# SDR SIMA3061

- Difficulty date: November 1, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 56785598010
- Part serial: 436
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MIA - FLT 5269 - NR 1 ITT GAUGE DIGITAL AND ANALOG SHOW FLUCTUATING AND SOMETIMES NO INDICATION.  REMOVED AND REPALCED THE NR 1 ENGIEN ITT INDICATOR AND RESECURED LOOSE WIRE ON THE NR 1 ENGINE T-6 THERMOCOUPLE AT THE 9 O-CLOCK POSITION.  (M)
